# SDR CA020430001

- Difficulty date: April 21, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 188 hours
- Engine: Pwa PT6A6
- Propeller: Hartzl HCB5MA3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 500991
- Condition: Leaking
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DE-INHIBITING ENGINE FCU,  FUEL FOUND LEAKING FROM FIREWALL MOUNTED FUEL FILTER AT BASE OF CANISTER O-RING.  FILTER CANISTER REMOVED, NEW FILTER ELEMENT AND O-RING WERE INSTALLED, FILTER ASSY TORQUED IAW AT-802 MM AND PRESSURE TESTED SERVICEABLE.  A/C GROUND RUN FOR APPROX 2 HRS OVER ONE WEEK PERIOD. DURING TEST FLT PILOT NOTED FUEL SMELL IN COCKPIT. A/C RETURNED TO BASE. FUEL PRESSURE CHECK ACCOMPLISHED AND FUEL FOUND LEAKING FROM CANISTER TO BASE O-RING LOCATION.  FILTER CANISTER SECURING BOLT LOCK WIRE REMOVED AND TORQUE CHECK WAS COMPLETED.
